CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
The distribution of stars around the Milky Way's central black hole II. Diffuse light from sub-giants and dwarfs 期刊论文
ASTRONOMY & ASTROPHYSICS, 2018, 卷号: 609, 页码: 20
Authors:  Schodel, R.;  Gallego-Cano, E.;  Dong, H.;  Nogueras-Lara, F.;  Gallego-Calvente, A. T.;  Amaro-Seoane, P.;  Baumgardt, H.
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
infrared: stars  Galaxy: structure  Galaxy: center  
Second-order two-scale finite element algorithm for dynamic thermo-mechanical coupling problem in symmetric structure 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 314, 页码: 712-748
Authors:  Li, Zhi-Hui;  Ma, Qiang;  Cui, Junzhi
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Second-order two-scale asymptotic expansion  Finite-element algorithm  Dynamic thermo-mechanical coupling problem  Axisymmetric and spherical symmetric structure  Periodic configuration  
The t statistic of the skew elliptical distributions 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2005, 卷号: 134, 期号: 1, 页码: 140-157
Authors:  Fang, BQ
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
normal distribution  spherical distribution  t distribution  dependence  skewness  
The skew elliptical distributions and their quadratic forms 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2003, 卷号: 87, 期号: 2, 页码: 298-314
Authors:  Fang, BQ
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
normal distribution  spherical distribution  skewness  moment generating function  Fisher-Cochran Theorem  
A multivariate version of Ghosh's T-3-plot to detect non-multinormality 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 1998, 卷号: 28, 期号: 4, 页码: 371-386
Authors:  Fang, KT;  Li, RZ;  Liang, JJ
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
graphical technique  invariant statistics  left-spherical matrix distribution  test of multi-normality  spherical distribution  
Some Q-Q probability plots to test spherical and elliptical symmetry 期刊论文
JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, 1997, 卷号: 6, 期号: 4, 页码: 435-450
Authors:  Li, RZ;  Fang, KT;  Zhu, LX
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
beta distribution  elliptical distribution  F-distribution  invariant statistics  probability plot  Q-Q plot  robust statistics  spherical distribution  t-distribution  
Some methods for generating both an NT-net and the uniform distribution on a Stiefel manifold and their applications 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 1997, 卷号: 24, 期号: 1, 页码: 29-46
Authors:  Fang, KT;  Li, RZ
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
Givens transform  householder transform  number-theoretic method  spherical distribution  Stiefel manifold  test of spherical symmetry  
THE CHARACTERISTIC FUNCTIONS OF SPHERICAL MATRIX DISTRIBUTIONS 期刊论文
STATISTICS & PROBABILITY LETTERS, 1993, 卷号: 17, 期号: 4, 页码: 273-279
Authors:  LI, RZ
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
CHARACTERISTIC FUNCTION  KOTZS TYPE SPHERICAL MATRIX DISTRIBUTION  PEARSON TYPE-II SPHERICAL MATRIX DISTRIBUTION  SPHERICAL MATRIX DISTRIBUTION  
A LARGEST CHARACTERIZATION OF SPHERICAL AND RELATED DISTRIBUTIONS 期刊论文
STATISTICS & PROBABILITY LETTERS, 1991, 卷号: 11, 期号: 2, 页码: 107-110
Authors:  FANG, KT;  BENTLER, PM
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
CHARACTERIZATION OF DISTRIBUTION  MULTIVARIATE L1-NORM SYMMETRICAL DISTRIBUTION  MULTIVARIATE LIOUVILLE DISTRIBUTION  SPHERICAL DISTRIBUTION